# SDR CALA2019091701548

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 61,241 hours, 22,935 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 112A1003209
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

@ WING STA 713, CORROSION ON AFT SPAR WEB. CORROSION MEASURES .75" WIDE X .5" TALL. 1.5" FROM UPPER EDGE OF WEB. .25" FROM NEAREST FASTENER. CORROSION SHOWING. REF SRM 57-20-10. DOCUMENTED DIMENSIONS TO SUBMIT FOR ENGENEERING PER THEIR REQUEST. REMOVED CORROSION DOWN TO APROX .056 DEPTH. STILL HAS SLIGHT BLENDED AREA PER PERFORMED STEPS 4 THRU 8 OF ESC190906-0249-1A. VERIFIED CORROSION REMOVED; PERFORMED ULTRASOUND THICKNESS AND SENT RESULTS TO ENGINEERING; DYE PENETRANT & HFEC INSPECTIONS INDICATED NO CRACKS. REMOVED ALL NECESSARY FASTENERS COMMON TO REPAIR AREA A REF 190906-0249-1C PART A. ESC190906-0249-1C VERIFIED REMOVAL OF FASTENERS TO BEGIN STEP 1 OF PART A ACCOMPLISHED PART "A" STEP 2 ESC190906-0249-1C, PERFORMED INDICATIONS) HFEC HOLE INSPECTION IAW NDT PART 6 51-00-00 PROC 16 (NO CRACK 20-01) OF REWORKED AREA REF ESC190906-0249-1C. VERIFY -1 DOUBLER .100 2024T3 BARE PO#6480381. PERFORMED FLAP PEEN (SOPM 20-10-03), TREATED AND PRIMED (SRM 51- PERFORMED MATERIAL VERIFICATION FOR DOUBLER, PO 6480381 FOR PART A, STEP 4 OF ESC190906-0249-1C. 1C. .080-2024T3 (PO#7307342) AMS-QQ-A-250/4 PER ESC190906-0249- VERIFIED MATERIAL FOR SHIM FABRICATION TO BE MILL DOWN FROM PERFORMED MATERIAL VERIFICATION FOR SHIM PER ESC190906-0249-1C, PART A, STEP 3. PART A STEP 4.C. FLAP PEENED REPAIR A DOUBLER REF ESC190906-0249-1C VERIFIED FLAT PEEN OF REPAIR DOUBLER AS PER ESC190906-0249-1C, PART A, STEP 4C REF ESC190906-0249-1C.
